# SDR DALA2024110610686

- Difficulty date: November 2, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 116,078 hours, 17,107 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 CANTED PRESSURE DECK AREA CENTER SECTION FOUND FITTING CORRSION AT STA 955,LBL 0. CORRECTIVE ACTION: THE FUSELAGE SPLICE FITTING CORROSION AT STA 955 BL0. FABRICATED AND REPLACED AS PER PRI: 621924-14 (0640630)
